# SDR AALA201804238004

- Difficulty date: April 17, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 96,886 hours, 15,513 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPTION WITH LEADING EDGE SLAT DISAGREE FAULT. AIRCRAFT TAKEN OUT OF SERVICE FOR TROUBLESHOOTING. THE AIRCRAFT WAS GROUNDED.
